Skip to main content

Research Repository

Advanced Search

Trace operator and theta series

Böcherer, S.; Funke, J.; Schulze-Pillot, J.

Trace operator and theta series Thumbnail


S. Böcherer

J. Schulze-Pillot


Böcherer, S., Funke, J., & Schulze-Pillot, J. (1999). Trace operator and theta series. Journal of Number Theory, 78(1), 119-139.

Journal Article Type Article
Publication Date Sep 1, 1999
Deposit Date Feb 28, 2011
Publicly Available Date May 14, 2014
Journal Journal of Number Theory
Print ISSN 0022-314X
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 78
Issue 1
Pages 119-139


Accepted Journal Article (329 Kb)

Copyright Statement
This is the author’s version of a work that was accepted for publication in Journal of Number Theory. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Number Theory, 78, 1, 1999, 10.1006/jnth.1999.2404.

You might also like

Downloadable Citations